TU Darmstadt / ULB / TUbiblio

Higher order spatial operators for the finite integration theory

Spachmann, Holger ; Schuhmann, Rolf ; Weiland, Thomas (2002):
Higher order spatial operators for the finite integration theory.
17, In: Applied Computational Electromagnetics Society journal, (1), pp. 11-22. ACES, ISSN 1054-4887,
[Article]

Item Type: Article
Erschienen: 2002
Creators: Spachmann, Holger ; Schuhmann, Rolf ; Weiland, Thomas
Title: Higher order spatial operators for the finite integration theory
Language: English
Journal or Publication Title: Applied Computational Electromagnetics Society journal
Volume: 17
Number: 1
Publisher: ACES
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory (from 01.01.2019 renamed Institute for Accelerator Science and Electromagnetic Fields)
Date Deposited: 19 Nov 2008 16:28
Official URL: https://aces-society.org/search.php?vol=17&no=1&type=2
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details